Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 26, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 12, 2006, 7:13 PM CST for Cass County, Johnson County, Missouri. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 7:13 PM CST (01:13 UTC)
- Expired
- Mar 12, 2006, 7:45 PM CST
- In force
- 32 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Cass County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 20 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 7:49 PM CST | FUNNEL CLOUD | Holden, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 3122 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KEAX 130113 TOREAX MOC037-101-130145- /O.NEW.KEAX.TO.W.0026.060313T0113Z-060313T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 713 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... EASTERN CASS COUNTY IN WEST CENTRAL MISSOURI WESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 745 PM CST * AT 711 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR EAST LYNNE...OR NEAR HARRISONVILLE...MOVING NORTHEAST AT 35 MPH. * THIS TORNADIC STORM WILL BE NEAR... KINGSVILLE AND HOLDEN BY 730 PM CST. HOLDEN BY 735 PM CST. THE TOWN OF GUNN CITY IS ALSO IN THE PATH OF THIS TORNADIC STORM. IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE AND DAMAGING STRAIGHT LINE WINDS UP TO 90 MPH ARE EXPECTED. THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR LAT...LON 3870 9428 3858 9426 3865 9378 3880 9387 $$ BOOKBINDER
1 follow-up statement
000 WWUS53 KEAX 130146 RRA SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 746 PM CST SUN MAR 12 2006 MOC037-101-130156- /O.EXP.KEAX.TO.W.0026.000000T0000Z-060313T0145Z/ JOHNSON MO-CASS MO- 746 PM CST SUN MAR 12 2006 ...THE TORNADO WARNING FOR EASTERN CASS AND WESTERN JOHNSON COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 740 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO EASTERN JOHNSON COUNTY...NEAR WARRENSBURGH. THEREFORE...THE TORNADO WARNING FOR AREAS FURTHER WEST HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CST. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WITH THE POTENTIAL FOR SEVERE WEATHER. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 3870 9428 3858 9426 3865 9378 3880 9387 $$ BOOKBINDER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 3:40 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 12, 3:40 PM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CST SUN MAR 12 2006 .DISCUSSION... SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS UP...SHOULD BE IN THE NEXT 2 HOURS. PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER. TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS TONIGHT IN THE MID 30S IN NORTHWEST MO. SHOULD SEE A LARGE TEMP GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST WIND. SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT FOR NOW. HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR. 27 && .PREV DISCUSSION... 415 AM SUN... COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON. STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER JET. CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC LIFT SPREADS NORTHWARD. ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4 RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80 KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY. OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SUN MAR 12 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG- TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING HOURS. THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP. PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING. 27
In the hours before
Local storm report, Mar 12, 6:48 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 2 NE GRANDVIEW 38.90N 94.50W
03/12/2006 E1.75 INCHES JACKSON MO PUBLIC
&&
HUDSONLocal storm report, Mar 12, 6:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL TRENTON 40.08N 93.62W
03/12/2006 M0.88 INCHES GRUNDY MO AMATEUR RADIO
0651 PM HAIL GALLATIN 39.92N 93.97W
03/12/2006 M0.88 INCHES DAVIESS MO OFFICIAL NWS OBS
&&
GALocal storm report, Mar 12, 6:53 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL KANSAS CITY 39.08N 94.57W
03/12/2006 M1.25 INCHES JACKSON MO PUBLIC
NEAR STADIUM COMPLEX
&&
GALocal storm report, Mar 12, 6:58 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 1 NW RAYTOWN 39.03N 94.49W
03/12/2006 M1.00 INCH JACKSON MO TRAINED SPOTTER
0653 PM HAIL 2 SW RAYTOWN 39.00N 94.51W
03/12/2006 E1.25 INCHES JACKSON MO PUBLIC
0654 PM HAIL GALLATIN 39.92N 93.97W
03/12/2006 E1.00 INCH DAVIESS MO LAW ENFORCEMENT
&&
HUDSONLocal storm report, Mar 12, 7:06 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
706 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL INDEPENDENCE 39.08N 94.43W
03/12/2006 M1.75 INCHES JACKSON MO PUBLIC
0652 PM HAIL BASEHOR 39.13N 94.93W
03/12/2006 M0.75 INCHES LEAVENWORTH KS LAW ENFORCEMENT
0653 PM HAIL RAYMORE 38.80N 94.45W
03/12/2006 M1.00 INCH CASS MO LAW ENFORCEMENT
0654 PM HAIL WINSTON 39.87N 94.15W
03/12/2006 M1.75 INCHES DAVIESS MO LAW ENFORCEMENT
0656 PM HAIL LEES SUMMIT 38.92N 94.38W
03/12/2006 M1.75 INCHES JACKSON MO FIRE DEPT/RESCUE
REPORTED AT WARD AND HOOK
0700 PM HAIL DE SOTO 38.98N 94.97W
03/12/2006 M1.75 INCHES JOHNSON KS LAW ENFORCEMENT
&&
GALocal storm report, Mar 12, 7:10 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
710 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL DREXEL 38.48N 94.60W
03/12/2006 M1.00 INCH CASS MO TRAINED SPOTTER
0706 PM HAIL GALLATIN 39.92N 93.97W
03/12/2006 M1.75 INCHES DAVIESS MO CO-OP OBSERVER
&&
GAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:23 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb | 37 min |
| Mar 12, 6:24 PM CST | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 51 min |
| Mar 12, 6:34 PM CST | Tornado Warning | EAX | Buchanan, Clay, Clinton, Platte | 26 min |
| Mar 12, 6:38 PM CST | Severe Thunderstorm Warning | EAX | Cass | 37 min |
| Mar 12, 6:42 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 33 min |
| Mar 12, 6:44 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 15 min |
| Mar 12, 6:45 PM CST | Severe Thunderstorm Warning | EAX | Platte | 45 min |
| Mar 12, 6:52 PM CST | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 23 min |
| Mar 12, 6:53 PM CST | Severe Thunderstorm Warning | EAX | Clay, Ray | 37 min |
| Mar 12, 6:55 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 35 min |
| Mar 12, 6:56 PM CST | Tornado Warning | EAX | Caldwell, Clinton, Daviess, Ray | 34 min |
| Mar 12, 7:03 PM CST | Severe Thunderstorm Warning | EAX | Cass, Johnson | 42 min |
| Mar 12, 7:13 PM CST | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 62 min |
| Mar 12, 7:20 PM CST | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Sullivan | 25 min |
| Mar 12, 7:22 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass | 38 min |
| Mar 12, 7:25 PM CST | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 35 min |
| Mar 12, 7:26 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Livingston | 34 min |
| Mar 12, 7:31 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Lafayette, Ray | 29 min |
| Mar 12, 7:32 PM CST | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Grundy, Livingston | 43 min |
| Mar 12, 7:34 PM CST | Tornado Warning | EAX | Johnson, Pettis | 41 min |
| Mar 12, 7:36 PM CST | Tornado Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 24 min |
| Mar 12, 7:38 PM CST | Tornado Warning | EAX | Bates, Henry | 37 min |
| Mar 12, 8:00 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 60 min |
| Mar 12, 8:01 PM CST | Tornado Warning | EAX | Adair, Linn, Putnam, Sullivan | 29 min |
| Mar 12, 8:02 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 28 min |
| Mar 12, 8:07 PM CST | Tornado Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 38 min |
| Mar 12, 8:10 PM CST | Tornado Warning | EAX | Carroll, Ray | 35 min |
| Mar 12, 8:12 PM CST | Tornado Warning | EAX | Putnam, Schuyler | 33 min |
| Mar 12, 8:18 PM CST | Severe Thunderstorm Warning | EAX | Linn, Livingston, Macon | 42 min |
| Mar 12, 8:23 PM CST | Tornado Warning | EAX | Adair, Putnam, Schuyler | 29 min |
| Mar 12, 8:24 PM CST | Tornado Warning | EAX | Henry, Johnson, Pettis | 51 min |
| Mar 12, 8:29 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 31 min |
| Mar 12, 8:32 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 41 min |
| Mar 12, 8:37 PM CST | Tornado Warning | EAX | Howard, Randolph, Saline | 23 min |
| Mar 12, 8:43 PM CST | Tornado Warning | EAX | Johnson, Pettis | 62 min |
| Mar 12, 8:46 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Lafayette | 15 min |
| Mar 12, 8:48 PM CST | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Schuyler, Sullivan | 42 min |
| Mar 12, 8:49 PM CST | Severe Thunderstorm Warning | EAX | Cass, Jackson, Lafayette | 27 min |
| Mar 12, 8:54 PM CST | Tornado Warning | EAX | Howard, Randolph | 51 min |
| Mar 12, 8:58 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Johnson, Pettis, Saline | 33 min |
| Mar 12, 9:00 PM CST | Severe Thunderstorm Warning | EAX | Linn, Macon | 32 min |
| Mar 12, 9:10 PM CST | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 22 min |
| Mar 12, 9:14 PM CST | Tornado Warning | EAX | Cooper, Howard, Saline | 61 min |
| Mar 12, 9:20 PM CST | Tornado Warning | EAX | Cass, Henry, Johnson | 40 min |
| Mar 12, 9:24 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Ray | 27 min |
| Mar 12, 9:36 PM CST | Tornado Warning | EAX | Johnson, Lafayette, Pettis, Saline | 24 min |
| Mar 12, 9:41 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 64 min |
| Mar 12, 9:59 PM CST | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Pettis, Saline | 46 min |
| Mar 12, 10:11 PM CST | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more | 34 min |
| Mar 12, 10:28 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 32 min |
| Mar 12, 10:34 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Ray, Saline | 41 min |
| Mar 12, 10:41 PM CST | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Mar 12, 10:45 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 45 min |
| Mar 12, 10:52 PM CST | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 23 min |
| Mar 12, 11:00 PM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more | 59 min |
| Mar 12, 11:08 PM CST | Tornado Warning | EAX | Henry, Johnson | 22 min |
| Mar 12, 11:25 PM CST | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 43 min |
| Mar 12, 11:26 PM CST | Severe Thunderstorm Warning | EAX | Henry | 19 min |
| Mar 12, 11:38 PM CST | Severe Thunderstorm Warning | EAX | Adair, Chariton, Howard, Macon, Randolph | 33 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.